The $p$-variation of functions of two variables
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1971), pp. 40-49
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_9_a4,
author = {B. I. Golubov},
title = {The $p$-variation of functions of two variables},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {40--49},
year = {1971},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_9_a4/}
}
B. I. Golubov. The $p$-variation of functions of two variables. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1971), pp. 40-49. http://geodesic.mathdoc.fr/item/IVM_1971_9_a4/